| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device had logged an event code in the memory which is related to a potential failure of the device to deliver defibrillation energy.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker provided the customer with a repair quote; however, the customer has not pursued repair.The cause of the reported issue could not be determined.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified that the error code was logged in the memory of the device; however, the issue could not be duplicated.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The root cause is unable to be determined.
Event or Problem Description